# SDR FDKA2009072000156

- Difficulty date: July 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,184 hours, 17,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL 6222 CVG-DTW.  CABIN EMERGENCY LIGHT BY GALLEY DOOR INOP.  MX CLEANED CONNECTOR, OPS GOOD.
